Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Quad Cities, IA

June 22, 2015Hancock County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2015, 8:43 PM CDT for Hancock County, Illinois. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 8:43 PM CDT (01:43 UTC)
Expired
Jun 22, 2015, 8:57 PM CDT
In force
14 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

County Hancock County, IL

The radar

The Quad Cities radar (KDVN), 160 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:56 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1958 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
5.7
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WUUS53 KDVN 230143
SVRDVN
ILC067-230215-
/O.NEW.KDVN.SV.W.0073.150623T0143Z-150623T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
843 PM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 915 PM CDT

* AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
  POINT...OR 14 MILES SOUTHEAST OF KEOKUK...MOVING SOUTHEAST AT 45
  MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  KEOKUK...HAMILTON...WARSAW...BOWEN...WEST POINT...BASCO...TIOGA...
  STILLWELL AND SUTTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS HANCOCK COUNTY. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS AND SOUTHEASTERN IOWA.

LAT...LON 4020 9142 4028 9148 4038 9140 4039 9138
      4042 9137 4019 9096
TIME...MOT...LOC 0142Z 306DEG 38KT 4023 9128 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

GIBBS
2 follow-up statements
525 
WWUS53 KDVN 230154
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
854 PM CDT MON JUN 22 2015

ILC067-230215-
/O.CON.KDVN.SV.W.0073.000000T0000Z-150623T0215Z/
HANCOCK IL-
854 PM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTH CENTRAL HANCOCK COUNTY...

AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST POINT...
OR 14 MILES SOUTH OF CARTHAGE...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOWEN...WEST POINT...BASCO...STILLWELL AND TIOGA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4020 9138 4035 9124 4019 9096
TIME...MOT...LOC 0154Z 303DEG 35KT 4020 9118 

HAIL...<.75IN
WIND...60MPH
 
$$

GIBBS
895 
WWUS53 KDVN 230157 RRA
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CDT MON JUN 22 2015

ILC067-230207-
/O.CAN.KDVN.SV.W.0073.000000T0000Z-150623T0215Z/
HANCOCK IL-
857 PM CDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HANCOCK COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4020 9138 4035 9124 4019 9096
TIME...MOT...LOC 0156Z 306DEG 38KT 4018 9114 

$$

GIBBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:45 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 22, 6:45 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT MON JUN 22 2015

.UPDATE...
ISSUED AT 644 PM CDT MON JUN 22 2015

VOLATILE SEVERE WEATHER ENVIRONMENT CONTINUES OVER THE FORECAST
AREA THIS EVENING. SURFACE BOUNDARY FROM DIFFERENTIAL HEATING AND
OUTFLOW FROM EARLIER MCS WAS ROUGHLY ALONG THE I-890 CORRIDOR OVER
NW IL INTO EASTERN IA...SEPARATING TEMPERATURES IN THE UPPER 70S
TO AROUND 80 TO THE NORTH...WHILE LOWER TO MID 80S WERE FOUND TO
THE SOUTH. DEEP MODERATE TO STRONG SHEAR WAS OVER THE ENTIRE
AREA...WHILE DEWPOINTS IN THE MID 70S WAS LEADING TO SBCAPE VALUES
IN THE 4500 TO NEAR 6000 J/KG ON THE WARM SIDE OF THE BOUNDARY. SO
FAR THE ENVIRONMENT HAS BEEN DOMINATED BY A STRONG TORNADIC
SUPERCELL TRACKING W AND SW OF OTM...BUT WILL CONTINUE TO MONITOR
TRENDS WITH MORE DISORGANIZED STORMS ALONG AND SE OF A LINE FROM
CLINTON THROUGH IOWA CITY TO OTTUMWA. WILL BE MOST CLOSELY
WATCHING STORMS ALONG THE AFOREMENTIONED EAST TO WEST
BOUNDARY...AND THE CLUSTER IN THE FAR SW...THAT WILL HAVE THE MOST
LIKELIHOOD TO PRODUCE SEVERE WEATHER AND A TORNADO WATCH REMAINS
IN EFFECT FOR ALL BUT THE FAR NORTHERN ROW OF COUNTIES UNTIL 03Z.

THE MAIN COLD FRONT AT 00Z ROUGHLY BISECTED IA FROM NE TO SW...AND
WILL END THE THUNDERSTORM THREAT AS IT MOVES THROUGH LATER THIS
EVENING AND THE FORECAST REMAINS ON TRACK.

&&

.SYNOPSIS...
ISSUED AT 355 PM CDT MON JUN 22 2015

BOW ECHO THAT PRODUCED 70 TO 90 MPH DESTRUCTIVE WINDS ACROSS OUR
FAR NORTHERN COUNTIES THIS MORNING HAS LEFT A RAIN COOLED BOUNDARY
NORTH OF I-80. STRONG MOISTURE TRANSPORT AND STRONG SHEAR HAD DEVELOPED
AN ISOLATED ELEVATED SEVERE THUNDERSTORM EARLY THIS AFTERNOON IN
THE CEDAR RAPIDS AREA...WITH HAIL UP TO BASEBALL SIZE. ISOLATED
ELEVATED THUNDERSTORMS WITH MAINLY VERY LARGE HAIL WILL CONTINUE
TO FESTER THROUGH THE AFTERNOON. WITH THE CLOUD COVER I HAVE
LOWERED TEMPERATURES AND DEWPOINTS SEVERAL DEGREES.

LATER THIS AFTERNOON THROUGH THE EVENING...STRONG COLD FRONT IN NW
IA WILL BE PUSHING INTO OUR FAR NW CWA BY EVENING. DEWPOINTS WERE
IN THE 40S WITH GUSTY NW WINDS BEHIND THE FRONT. CAPES WILL BUILD
AS THE AFTERNOON PROGRESSES WITH STORMS BECOMING SURFACE BASED.
THE HRRR DEVELOPS DISCRETE SUPERCELLS NEAR HIGHWAY 30 BY MID TO
LATE AFTERNOON THEN PROGRESSING SOUTHEAST AND FORMING INTO ANOTHER
BOW ECHO. THESE STORMS WILL PRODUCE VERY LARGE HAIL AND A FEW TORNADOES
TRANSITIONING TO WIDESPREAD DAMAGING WINDS OF 70+ MPH AS IT PUSHES
INTO OUR SOUTHERN AND EASTERN COUNTIES. TO SAY THE LEAST THIS IS
ANOTHER DANGEROUS SEVERE WEATHER SITUATION UNFOLDING. THE SEVERE
THREAT WILL END WITH THE PASSAGE OF THE FRONT AND SHOULD BE PRETTY
MUCH OVER WITH IN THE DVN CWA BY MIDNIGHT.

3 PM TEMPERATURES RANGED FROM THE LOWER 70S IN RAIN AREAS IN OUR
NORTH TO THE MID 80S SOUTH. DEWPOINTS WERE IN THE 70S. SPC MESO
ANALYSIS INDICATED SBCAPES OF 6000 J/KG IN NW MO WITH A TIGHT
GRADIENT OVER EASTERN IA (BEWARE OF THE GRADIENT). EFFECTIVE BULK
SHEAR WAS 70 KNOTS...HELICITY 300 M2/S2 WITH 1 KM EHI OF 5. STRONG
850 MB MOISTURE TRANSPORT WAS EVIDENT ALONG WITH PWAT'S OF NEARLY
2 INCHES.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 355 PM CDT MON JUN 22 2015

FORECAST FOCUS ON SEVERE WEATHER THIS EVENING THEN BRIEFLY QUIET
ON TUESDAY.

TONIGHT...MOST OF THE DETAILS WERE NOTED IN THE SYNOPSIS SECTION
ABOVE BUT THE MAIN MESSAGE WILL BE THE SEVERE WEATHER THREAT WILL
END BY 10 OR 11 PM. THIS IS DUE TO A COLD FRONT MOVING ACROSS THE
CWA AS WINDS TURN NORTHWEST...USHERING COOLER AND LESS HUMID AIR
INTO THE AREA. MINIMUM TEMPERATURES WILL RANGE AROUND 60 ALONG
HIGHWAY 20 TO THE UPPER 60S FAR SOUTH.

TUESDAY...WEAK HIGH PRESSURE WILL PROVIDE A RATHER PLEASANT DAY
WITH COMFORTABLE HUMIDITY AND COOLER TEMPERATURES...WITH NORTH
WINDS AROUND 10 MPH. DEWPOINTS SHOULD BE IN THE 50S WITH AFTERNOON
HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 355 PM CDT MON JUN 22 2015

FORECAST FOCUS ON THUNDERSTORMS RETURNING TUESDAY NIGHT THROUGH
MOST OF THE REMAINDER OF THE WEEK...THEN COOLER BY THE WEEKEND.

TUESDAY NIGHT THROUGH FRIDAY...FRONTAL BOUNDARY RETURNS AS A WARM
FRONT TUESDAY NIGHT WITH A CHANCE OF STORMS IN OUR FAR SOUTH. ON
WEDNESDAY THE FRONT LOOKS TO STALL OVER THE DVN WITH THE POTENTIAL
FOR HEAVY RAINFALL AND SEVERE WEATHER AGAIN. SPC HAS THE ENTIRE
CWA IN A SLIGHT RISK. DEWPOINTS WILL BE RISING WELL INTO THE 60S
TO LOWER 70S WITH AFTERNOON MAXIMUM TEMPERATURES IN THE UPPER 70S
NORTH TO UPPER 80S SOUTH. THE ECMWF SUGGESTS THE FRONT TO DROP
SOUTHWARD LATE IN THE WEEK WITH ONLY OUR FAR SOUTH STILL HAVING A
CHANCE OF STORMS. THE GFS HAS THE FRONT WELL TO OUR SOUTH WITH DRY
WEATHER BY FRIDAY.

THIS WEEKEND...NORTHWEST TO NORTH FLOW ALOFT WITH COMFORTABLE
TEMPERATURES AND HUMIDITY AND MAINLY DRY. HIGHS WILL BE IN THE 70S
TO NEAR 80 WITH LOWS AROUND 60.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 644 PM CDT MON JUN 22 2015

THUNDERSTORMS...SOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL
WILL BE POSSIBLE OVER ESPECIALLY THE MLI AND BRL TERMINALS UNTIL A
COLD FRONT MOVES THROUGH LATER THIS EVENING. SW WINDS WILL BE
GUSTY AT TIMES AHEAD OF THE FRONT...THEN CHANGE TO THE NW AND
DIMINISH TO LESS THAN 10 KTS BEHIND THE FRONT...ACCOMPANIED BY
CLEARING SKIES. CONDITIONS WILL THEN REMAIN VFR WITH LIGHT WINDS
THROUGH TUESDAY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...SHEETS
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...HAASE
AVIATION...SHEETS
Hazardous weather outlook, Jun 22, 12:04 PM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1204 PM CDT MON JUN 22 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231400-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1204 PM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE STORM PREDICTION CENTER HAS MOST OF THE OUTLOOK AREA UNDER AN
ENHANCED SLIGHT RISK FOR THIS AFTERNOON AND EVENING.

A COLD FRONT AND LINGERING OUTFLOW BOUNDARIES WILL SERVE AS THE
FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND EVENING WITH
SOME OF THESE STORMS LIKELY BECOMING SEVERE...MAINLY BETWEEN 3 PM
AND 10 PM CDT. THE PRIMARY RISK INITIALLY WILL BE LARGE HAIL UP TO
THE SIZE OF GOLFBALLS. HOWEVER...BY EVENING THE PRIMARY RISK WILL
BECOME DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD
STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THUNDERSTORMS ARE LIKELY. AT
THIS TIME CONDITIONS ARE FAVORABLE FOR ADDITIONAL LOCALLY HEAVY
RAINFALL OF 2 INCHES OR MORE. THE GREATEST THREAT OF HEAVY RAINFALL
APPEARS TO BE SOUTH OF THE I-80 CORRIDOR. STRONG TO SEVERE STORMS
MAY ALSO BE POSSIBLE WITH THE GREATEST RISK SOUTH OF HIGHWAY 34. THE
PRIMARY SEVERE RISK WOULD BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 22, 8:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
822 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             3 ENE ROCK FALLS        41.80N 89.64W
06/22/2015  M0.88 INCH       WHITESIDE          IL   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR.

0822 PM     HEAVY RAIN       3 ENE ROCK FALLS        41.80N 89.64W
06/22/2015  M3.44 INCH       WHITESIDE          IL   CO-OP OBSERVER

            3.13 INCHES FELL IN THE PAST HOUR.

&&

GROSS
Local storm report, Jun 22, 8:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     MEMPHIS                 40.46N 92.17W
06/22/2015                   SCOTLAND           MO   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN AROUND TOWN.

&&

GROSS
Local storm report, Jun 22, 8:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND GST     WALKER                  42.29N 91.78W
06/22/2015  E50.00 MPH       LINN               IA   TRAINED SPOTTER

            SMALL TREE BRANCHES DOWN

0850 AM     HEAVY RAIN       WALKER                  42.29N 91.78W
06/22/2015  M1.50 INCH       LINN               IA   TRAINED SPOTTER

            HEAVY RAIN 1.50-1.74 OVER THE PAST 5 HOURS.

&&

GROSS
Local storm report, Jun 22, 8:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND GST     ROCK FALLS              41.77N 89.69W
06/22/2015  E70 MPH          WHITESIDE          IL   AMATEUR RADIO

            NEAR RT 40 AND RT 30 INTERSECTION.

&&

GROSS
Local storm report, Jun 22, 8:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND GST     5 S WARSAW              40.28N 91.43W
06/22/2015  E70 MPH          HANCOCK            IL   TRAINED SPOTTER

            60 TO 70 MPH WINDS.

&&

GROSS
Local storm report, Jun 22, 8:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
836 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND DMG     2 S FAIRMONT            40.30N 91.90W
06/22/2015                   CLARK              MO   LAW ENFORCEMENT

            LARGE TREE DOWN.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:15 PM CDTFlash Flood WarningDVNWhiteside4 hr
Jun 22, 7:16 PM CDTTornado WarningDVNWhiteside14 min
Jun 22, 7:19 PM CDTTornado WarningDVNMercer, Rock Island15 min
Jun 22, 7:42 PM CDTSevere Thunderstorm WarningDVNHancock33 min
Jun 22, 8:07 PM CDTTornado WarningDVNHenry53 min
Jun 22, 8:15 PM CDTSevere Thunderstorm WarningDVNHancock30 min
Jun 23, 2:00 AM CDTRiver Flood WarningDVNWhiteside71 hr
Jun 23, 3:39 PM CDTFlash Flood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more42 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.